Lumps On The Right And Left Neck?
Hi, I’m cia. You see, 1 year ago I had lymphodenitis (lymphatic tuberculosis). I was unable to walk and there were many lumps in the neck of the right and left and had been biopsied but only the right part because it was too large. In addition, I was also taking x-rays and there was a spread in my lungs, this also felt very much on my shoulders that felt lopsided. But after 9 months of treatment with drugs, the doctor said I was cured even though there was still a lump in the right neck. But now, I feel achy and my legs are getting heavy and painful to walk, and my shoulders feel lopsided. Am I sick again? And for consultation, which doctor is suitable? Thanks.
Hello Patricia Christin, thank you for asking with HealthReplies.com.
Tuberculosis (TB) is a disease caused by Micobacterium bacteria
tuberculosis. This disease can attack the organs of the lungs, bones, intestines, or glands. If someone suffers from TB infection, the doctor will usually give OAT (Anti-Tuberculosis Medication) drugs that are consumed 6-12 months or more depending on the condition of the disease.
Your complaints are sore and heavy to walk could have been caused by tuberculosis infection in the spine (TB spondylitis), but it also needs to be considered also other causes such as inflammation of the joints, disorders of the peripheral nerves, body posture errors (scoliosis, kifosis) or other disorders in the bones or nerves.
It is best to consult directly with a neurologist, especially if there are complaints of weakness or paralysis of the muscles, weight loss, or changes in the shape of the spine. Your doctor also requires a direct physical examination, or examination of nerve function, MRI examination or CT scan in order to determine the exact cause of your complaint.
Some things you can do:
Improve your posture when sitting with your back straight and shoulders stretched back Consumption of nutritious food and adequate rest to increase your body's resistance Rest your aching legs and avoid putting excessive strain on your sick feet You can also try taking medication over-the-counter pain relievers such as paracetamol Hopefully this information can help you. Thanks.